MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE HYBRID TYPE I (AU); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE HYBRID TYPE I (AU); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-31
Medical Device Problem Codes Calibration Problem (2890); Output below Specifications (3004); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
Cph rp cardiosave power up test failed, 11.11.2025; cardiosave power up test failed.No one was harmed.We are waiting for the customer to approve the quote to go onsite.Once the quote is approved and the fse goes onsite, more information can be requested by the relevant fse cardiosave hybrid type i plug technicians remarks: wd: 2019-11-01, ct: null, so1d 2025-10-02, so2d 2024-11-07.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
Updated data: b4, g3, g6, h1, h2, h11.Corrected data: h6 (medical device ¿ problem code).
 
Event or Problem Description
It was reported by the customer that the cardiosave intra-aortic balloon pump(iabp) power up test failed and unable to have a calibrated touchscreen.There was no patient involved.
 
Additional Manufacturer Narrative
Other contact phone number:(b)(6).Updated field: b1, b4, b5, b6.B7, d8, d9, d10, g3, g6, h2, h3, h6(type of investigation, investigation findings, component codes, investigation conclusions), h11.Corrected field h6 medical device problem code, health impact code.A getinge field service engineer (fse) was dispatched to evaluate the unit.The (fse) reported that the fault log not available, exact error code of power-up test that failed was not recorded by fse.During investigation it was noticed that the touchscreen was unable to be calibrated.The device was shipped to the workshop where they performed electrical safety testing, calibration checks and adjustments.The display monitor to video generator board kit was replaced.The device passed all safety and functional tests before being returned for normal use.

Brand Name
CARDIOSAVE HYBRID TYPE I (AU)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key23692758
Report Number2249723-2025-0004912
Device Sequence Number13042425
Product Code DSP
UDI-Device Identifier10607567109053
UDI-Public(01)10607567109053
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-31
Device Catalogue Number0998-00-0800-31
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer02/12/2026
03/20/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date03/02/2026
03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown